Algebraic & Geometric Topology
- Algebr. Geom. Topol.
- Volume 14, Number 2 (2014), 805-821.
A note on subfactor projections
We extend some results of Bestvina and Feighn [arXiv:1107.3308 (2011)] on subfactor projections to show that the projection of a free factor to the free factor complex of the free factor is well defined with uniformly bound diameter, unless either is contained in or and are vertex stabilizers of a single splitting of , ie, they are disjoint. These projections are shown to satisfy properties analogous to subsurface projections, and we give as an application a construction of fully irreducible outer automorphisms using the bounded geodesic image theorem.
Algebr. Geom. Topol., Volume 14, Number 2 (2014), 805-821.
Received: 15 August 2013
Revised: 16 September 2013
Accepted: 16 September 2013
First available in Project Euclid: 19 December 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Primary: 20F65: Geometric group theory [See also 05C25, 20E08, 57Mxx]
Secondary: 57M07: Topological methods in group theory
Taylor, Samuel J. A note on subfactor projections. Algebr. Geom. Topol. 14 (2014), no. 2, 805--821. doi:10.2140/agt.2014.14.805. https://projecteuclid.org/euclid.agt/1513715848